Geometric ergodicity for a class of Markov chains
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 61 (1976) no. 14, p. 145-154
@article{ASCFM_1976__61_14_145_0,
     author = {Nummelin, E. and Tweedie, R. L.},
     title = {Geometric ergodicity for a class of Markov chains},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {61},
     number = {14},
     year = {1976},
     pages = {145-154},
     zbl = {0356.60009},
     mrnumber = {467923},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1976__61_14_145_0}
}
Nummelin, E.; Tweedie, R. L. Geometric ergodicity for a class of Markov chains. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 61 (1976) no. 14, pp. 145-154. http://www.numdam.org/item/ASCFM_1976__61_14_145_0/

[1] Chung. K.L.: Markov Chains with Stationary Transition Probabilities. (2nd Ed.) Springer-Verlag, Berlin, 1967. | MR 217872 | Zbl 0146.38401

[2] Kendall, D.G.: Unitary dilations of Markov transition operators and the corresponding integral representations for transition-probability matrices, pp. 139-161 in U. Grenander (Ed.), Probability and statistics. Stockholm: Almqvist and Wiksell, 1959. | MR 116389 | Zbl 0117.35801

[3] Miller, H.D.: Geometric ergodicity in a class of denumerable Markov chains. Z. Wahrscheinlichkeitstheorie verw. Geb. 4 (1965), 354-373. | MR 195150 | Zbl 0138.11603

[4] Nummelin, E.: A splitting technique for P-recurrent Markov chains, (submitted).

[5] Nummelin, E. and Tweedie, R.L.: Geometric ergodicity and R-positivity for general Markov chains. (submitted). | Zbl 0378.60051

[6] Pollard, D.B. and Tweedie, R.L.: R-theory for Markov chains on a topological state space II. Z. Wahrscheinlichkeitstheorie verw. Geb. 34 (1976), 269-278. | MR 431385 | Zbl 0319.60039

[7] Revuz, D.: Markov Chains. North-Holland, Amsterdam, 1975. | MR 758799 | Zbl 0332.60045

[8] Teugels, J.L.: An example of geometric ergodicity in a finite Markov chain. J. Appl. Prob. 9 (1972), 466-469. | MR 345214 | Zbl 0238.60042

[9] Tweedie, R.L.: R-theory for Markov chains on a general state space I: solidarity properties and R-recurrent chains. Ann. Probability 2 (1974), 840-864. | MR 368151 | Zbl 0292.60097

[10] Tweedie, R.L.: Criteria for classifying general Markov chains. Adv. Appl. Prob. 8 (1976) (to appear). | MR 451409 | Zbl 0361.60014

[11] Vere-Jones, D.: Geometric ergodicity in denumerable Markov chains. Quart . J. Math. (Oxford 2nd series) 13 (1962), 7-28. | MR 141160 | Zbl 0104.11805